Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 2011, Number 1, Pages 49–58 (Mi ivm7171)  

This article is cited in 12 scientific papers (total in 12 papers)

A nonlocal boundary-value problem with conormal derivative for a mixed-type equation with two inner degeneration lines and various orders of degeneracy

M. S. Salakhitdinov, B. I. Islomov

Chair of Differential Equations, National University of Uzbekistan, Tashkent, Republic of Uzbekistan
References:
Abstract: We prove the unique solvability of the boundary value problem with conormal derivative for a mixed-type equation with two inner degeneration lines and with various orders of degeneracy.
Keywords: mixed-type equation, problem with conormal derivative, degeneration lines, extremum principle, Fredholm integral equation.
Received: 28.05.2009
English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, Volume 55, Issue 1, Pages 42–49
DOI: https://doi.org/10.3103/S1066369X11010051
Bibliographic databases:
Document Type: Article
UDC: 517.956
Language: Russian
Citation: M. S. Salakhitdinov, B. I. Islomov, “A nonlocal boundary-value problem with conormal derivative for a mixed-type equation with two inner degeneration lines and various orders of degeneracy”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 1, 49–58; Russian Math. (Iz. VUZ), 55:1 (2011), 42–49
Citation in format AMSBIB
\Bibitem{SalIsl11}
\by M.~S.~Salakhitdinov, B.~I.~Islomov
\paper A nonlocal boundary-value problem with conormal derivative for a~mixed-type equation with two inner degeneration lines and various orders of degeneracy
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 1
\pages 49--58
\mathnet{http://mi.mathnet.ru/ivm7171}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2810193}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 1
\pages 42--49
\crossref{https://doi.org/10.3103/S1066369X11010051}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952860565}
Linking options:
  • https://www.mathnet.ru/eng/ivm7171
  • https://www.mathnet.ru/eng/ivm/y2011/i1/p49
  • This publication is cited in the following 12 articles:
    1. Nedyu Popivanov, Evgeny Moiseev, Yani Boshev, THE NATIONAL UNIVERSITY OF SCIENCE AND TECHNOLOGY INTERNATIONAL CONFERENCE FOR ENGINEERING SCIENCES, 3303, THE NATIONAL UNIVERSITY OF SCIENCE AND TECHNOLOGY INTERNATIONAL CONFERENCE FOR ENGINEERING SCIENCES, 2025, 030004  crossref
    2. B. I. Islomov, A. A. Abdullayev, “Bitsadze–Samarsky Type Nonlocal Boundary Value Problem for a Second Kind Mixed Equation with a Conjugation Condition of the Frankl Type”, Lobachevskii J Math, 45:3 (2024), 1145  crossref
    3. Nedyu Popivanov, Evgeny Moiseev, Yani Boshev, APPLICATIONS OF MATHEMATICS IN ENGINEERING AND ECONOMICS (AMEE'22): Proceedings of the 48th International Conference “Applications of Mathematics in Engineering and Economics”, 2939, APPLICATIONS OF MATHEMATICS IN ENGINEERING AND ECONOMICS (AMEE'22): Proceedings of the 48th International Conference “Applications of Mathematics in Engineering and Economics”, 2023, 040004  crossref
    4. B. I. Islomov, A. A. Abdullayev, “A boundary value problem with a conormal derivative for the mixed type equation of second kind with a conjugation condition of the Frankl type”, Russian Math. (Iz. VUZ), 66:9 (2022), 11–25  mathnet  crossref  crossref
    5. T. G. Ergashev, Z. R. Tulakova, “The Neumann Problem for a Multidimensional Elliptic Equation with Several Singular Coefficients in an Infinite Domain”, Lobachevskii J Math, 43:1 (2022), 199  crossref
    6. T. K. Yuldashev, B. I. Islomov, “Obratnaya kraevaya zadacha dlya integro-differentsialnogo uravneniya psevdoparabolo-psevdogiperbolicheskogo tipa”, Differentsialnye uravneniya, geometriya i topologiya, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 201, VINITI RAN, M., 2021, 16–32  mathnet  crossref
    7. Yuldashev T.K. Islomov B.I. Abdullaev A.A., “On Solvability of a Poincare-Tricomi Type Problem For An Elliptic-Hyperbolic Equation of the Second Kind”, Lobachevskii J. Math., 42:3, SI (2021), 663–675  crossref  mathscinet  isi  scopus
    8. Popivanov N. Moiseev E. Boshev Ya., “Pohozhaev Type Identity For a Nonlinear Mixed Type Equation With Two Orthogonal Degeneration Lines”, AIP Conference Proceedings, 2333, ed. Pasheva V. Popivanov N. Venkov G., Amer Inst Physics, 2021, 120006  crossref  isi  scopus
    9. Tursun K. Yuldashev, Farhod D. Rakhmonov, INTERNATIONAL UZBEKISTAN-MALAYSIA CONFERENCE ON “COMPUTATIONAL MODELS AND TECHNOLOGIES (CMT2020)”: CMT2020, 2365, INTERNATIONAL UZBEKISTAN-MALAYSIA CONFERENCE ON “COMPUTATIONAL MODELS AND TECHNOLOGIES (CMT2020)”: CMT2020, 2021, 060004  crossref
    10. Yuldashev T.K., “Nonlocal Inverse Problem For a Pseudohyperbolic-Pseudoelliptic Type Integro-Differential Equations”, Axioms, 9:2 (2020), 45  crossref  isi  scopus
    11. N. B. Islamov, “Analogue of Bitsadze–Samarskii problem for a class of parabolic-hyperbolic equation of second kind”, Ufa Math. J., 7:1 (2015), 31–45  mathnet  crossref  mathscinet  isi  elib
    12. M. S. Salakhitdinov, N. B. Islamov, “Nonlocal boundary-value problem with Bitsadze–Samarskii condition for equation of parabolic-hyperbolic type of the second kind”, Russian Math. (Iz. VUZ), 59:6 (2015), 34–42  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Statistics & downloads:
    Abstract page:515
    Full-text PDF :138
    References:90
    First page:12
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025